MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 7. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 7. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-713-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rupture (2208)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "pt.Presented with a ruptured patellar tendon of the left knee.Pt.Received a revision of the same knee on (b)(6) 2022, from a primary triathlon tka to a ts revision construct.Patient also had a subsequent poly exchange (b)(6) 2022.Due to the ruptured tendon, dr.Opted to explant the pt's ts construct, implant an mrh construct, and perform a tendon repair.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name#tri ts baseplate size 7 ; cat#5521-b-700; lot#g339oa, device name#tri ts femur sz7 left ; cat#5512-f-701; lot#hyo4x, device name#triathlon cemented stem-15mm x 100mm ; cat#5560-s-215 ; lot#0101902m, device name#triathlon cemented stem-15mm x 100mm ; cat#5560-s-215 ; lot#0116720a, device name#tri rm/ll tib aug sz7 5mm ; cat#5545-a-702 ; lot#erekl4a, device name#triathlon femoral distal augment 5mm - size 7 left ; cat#5540-a-701 ; lot#hz34u, device name#triathlon femoral distal augment 5mm - size 7 left ; cat#5540-a-701 ; lot#hz34u, device name#tri lm/rl tib aug sz7 5mm ; cat#5545-a-701 ; lot#erehr6d.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned to the manufacturer.

Brand Name
NO 7. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15394016
Report Number0002249697-2022-01319
Device Sequence Number17417735
Product Code MBH
UDI-Device Identifier07613327287806
UDI-Public07613327287806
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number5537-G-713-E
Device Catalogue Number5537-G-713-E
Device Lot Number178PDW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexMale
Patient Weight125 KG